Food and Drug Administration (FDA) Disclosure:

The statements in this forum have not been evaluated by the Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure:

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

8 days off of smoking and serious health concerns

Discussion in 'Marijuana Consumption Q&A' started by skyviewjoe, Nov 20, 2014.

  1. Im a 37 yr old male.  Ive smoked on and off for years.  The last 2 years Ive worked from home so pretty much have been high everyday fro most the day.  Taking a few hits every few hours.
     
    Im currently on day 8 since I smoked last, for various reasons.  My guy has been dry so I figured Id take a break til he got some. With each passing day, the expected relieve has not come.  
     
    My hands are shaky, and the nerves throughout my body feel heightened and tingly.  #2 has been difficult as well.  The only positive so far appears to be my breathing has improved.
     
    Im mostly concerned that these are no longer effects of withdrawal, and are something underlying.  Is it common for ones body to go back to normal?  Can this still be the body re-adjusting.  
     
    thinking of going to the doctor tomorrow out of fears of something big.  anyone experience anything like this?
     
    thx!!!

     
  2. likely has nothing to do at all with cannabis. See a doctor
     
  3. Whatever it is, it isn't marijuana "withdrawal" syndrome. I'll wager you are a Nervous Nellie type who without SOMETHING to do habitually, compulsively, get " shaky and nervous"...and it just so happens this totally normal condition for YOU has been masked by your nearly daily intake of cannabis. Just by getting some more weed and smoking it and seeing your hands stop shaking will not prove conclusively that it stopped your perceived "withdrawal symptoms" anymore than it proves my theory that you are "masking" your current true nature. Do you dislike sudden changes in your schedule? Do you get anxious when you know you have an appointment of almost any sort?.....weed wont harm you..get some more and either get well or calm your giddy anxious nature...either way, weeds the cure...lol
     
    • Like Like x 1
  4. Of course..if you are dropping major weight then its probably CANCER and you will die....but, again, word on" da screet" is that thc besides making you high, fights the big C rather well...again, smoke up good buddy...
     
  5. Yes I've certainly had none of those issues when quitting weed ever, seeing a doctor is my advice.
     
  6. I am a 20+ year everyday heavy user. When I've quit this non-addictive herb for various intervals, the only "withdrawal" symptom has been 24-36 hours of slight irritability.
     
    I'd suggest taking up a daily exercise routine to give structure to your days and burn off some of this nervous energy. You can't die from cannabis withdrawal! :)
     
  7. def more concerned now
     
  8. Same boat as you Puddlegum, same history. That said, every symptom can be explained ...many people smoke just to get high but some people are actually self-medicating...for example tokers notice they sleep better when high but in point of fact, there is a sleep problem in play but the pot takes care of it. Eating can be the same. Stop the pot, you stop what you were medicating and it makes itself known. It was ALWAYS THERE so don't freak. Actually for someone who claims to smoke so much, the OP doesn't really sound very experienced with the effects of pot...but if his use really IS that high for that long, then 8 days is not really all that long. I would say ride it out and get some perspective before calling for the big guns to figure you out...
     
    house-md-gregory-house-1479.jpg
     
  9. thanks for posts.  
    dr thinks its from constant smoking for years.  I seriously haven't experienced much sober the last 2 years so, they think its my body still adjusting
     

Share This Page